# SDR 98ZZZX3138

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901VL
- Make and model: Bnorm BN2AMK3
- Aircraft serial: 1003
- Engine: Lyc O540E4C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED VIBRATION ON LEFT ENGINE.   COMPRESSION PERFORMED AND FOUND CYLINDER NR 4 LOW.  CYLINDER REMOVED AND FOUND EXHAUST VALVE SEAT LOSE AND PISTON DAMAGED BY THE VALVE.  CYLINDER REPLACED.  REPAIR STATION NOTIFIED ABOUT THE INCIDENT AND THEY ARE GOING TO MAKE AN INVESTIGATION.
